Eine Charakterisierung lokal-Minkowskischer Räume

E. Heil

Mathematische Annalen (1966)

  • Volume: 167, page 64-70
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Heil, E.. "Eine Charakterisierung lokal-Minkowskischer Räume." Mathematische Annalen 167 (1966): 64-70. <http://eudml.org/doc/161472>.

author = {Heil, E.},
journal = {Mathematische Annalen},
keywords = {Riemannian manifolds},
pages = {64-70},
title = {Eine Charakterisierung lokal-Minkowskischer Räume},
url = {http://eudml.org/doc/161472},
volume = {167},
year = {1966},

AU - Heil, E.
TI - Eine Charakterisierung lokal-Minkowskischer Räume
JO - Mathematische Annalen
PY - 1966
VL - 167
SP - 64
EP - 70
KW - Riemannian manifolds
UR - http://eudml.org/doc/161472
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.